# SDR CALA2024022000479

- Difficulty date: December 2, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001000
- Condition: Corroded
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SEAT TRACK Y1292 HAS CORROSION FR 66. () SEAT TRACK Y1292 OUT OF LIMITS IAW SRM 53-41-14-283-009 CORROSIO M N AT EXCLUDED AREA, REMOVED SEAT TRACK IAW SRM 51-42-11, RECEIVE D NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-11. W/C:78395
